# SDR UALA2012020900783

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 61,285 hours, 8,855 cycles
- Engine: Pwa PW40903
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: S351W200100
- Part serial: 9
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN TWICE.  NO TIME TO FIX, DEFER PER MEL.  REPLACED APU CONTROLLER.
